# SDR SWAA2012022101605

- Difficulty date: February 20, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 55,727 hours, 45,812 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6546540
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STUB BEAM ATTACHMENT CLIP CRACKED AT BS 639, RBL 45.5.  REMOVED AND REPLACED CLIP IAW SRM, AMM, AND DWG.
